# SDR 0700529620

- Difficulty date: February 5, 2007
- Submitted: February 9, 2007
- Operation: Air carrier
- Aircraft: N620NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47533
- Aircraft time: 67,903 hours, 77,295 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Inoperative
- Location: Tailcone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOCAL VENDOR AT SYR ATTEMPTED TO STOW TAIL CONE RELEASE HANDLE AND INADVERTENTLY JETTISONED THE TAIL CONE.  SEE LP NR 3832775.  THE TAIL CONE EMERGENCY ESCAPE SLIDE DID NOT DEPLOY AND DID NOT INFLATE.  NO OBVIOUS REASON FOR FAILURE OF THE SLIDE TO DEPLOY AS DESIGNED.  THE AIRCRAFT WAS FERRIED TO DTW WHERE THE TAIL CONE WAS REPLACED.  THE SLIDE WAS, AT THAT TIME, MODIFIED PER EO 2561-01275 TO INSTALL THE IMPROVED COVER AND INSPECTED AS REQUIRED.  THE AIRCRAFT HAS RETURNED TO SERVICE.
